PolyU IR
 

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1837

Title: Improved algorithm for maximizing service of carousel storage
Authors: Li, Chung-Lun
Wan, Guohua
Subjects: Carousel storage
Computational complexity
Issue Date: Aug-2005
Publisher: Elsevier
Citation: Computers & Operations Research, Aug. 2005, v. 32, no. 8, p. 2147-2150.
Abstract: We consider a problem of maximizing the service of a carousel storage system from which items are removed in groups, where each group consists of a certain given number of items of each type. Kim (Comput. Oper. Res., forthcoming) has developed an algorithm for solving this problem with a running time of O(j²). In this article, we present an algorithm with an improved complexity of O(j log j).
Description: DOI: 10.1016/j.cor.2004.02.005
Rights: Computers & Operations Research © 2004 Elsevier Ltd. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1837
ISSN: 0305-0548
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
45 Final-Version.pdfPre-published version77.61 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback